Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 864017, 11 pages
http://dx.doi.org/10.1155/2014/864017
Research Article

Three-Dimensional Stability Analysis of a Homogeneous Slope Reinforced with Micropiles

Faculty of Resources and Safety Engineering, China University of Mining and Technology, Beijing 100083, China

Received 12 August 2014; Accepted 30 September 2014; Published 21 October 2014

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2014 Shu-Wei Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Wei Sun, Wei Wang, and Fu Zhao, “Three-Dimensional Stability Analysis of a Homogeneous Slope Reinforced with Micropiles,” Mathematical Problems in Engineering, vol. 2014, Article ID 864017, 11 pages, 2014. doi:10.1155/2014/864017